3 doctors weighed in:

Pain reliever pm with acetaminophen 500mg and sleep-aid diphenhydramine hci 25mg ?

3 doctors weighed in
Dr. Stephen Gordon
Dentistry
1 doctor agrees

In brief: Question?

What is your question? Typically the pm pain relievers contain an antihistamine to promote sleep.
But you may be groggy in the morning when you wake up. If you do not need pain relief try to avoid them, too much tylenol (acetaminophen) can have very bad side effects. Also please take only infrequently, never on a continuous basis. If sleeping is a problem, talk to your physician.

In brief: Question?

What is your question? Typically the pm pain relievers contain an antihistamine to promote sleep.
But you may be groggy in the morning when you wake up. If you do not need pain relief try to avoid them, too much tylenol (acetaminophen) can have very bad side effects. Also please take only infrequently, never on a continuous basis. If sleeping is a problem, talk to your physician.
Dr. Stephen Gordon
Dr. Stephen Gordon
Thank
Dr. Alan Ali
Psychiatry

In brief: Benadryl (diphenhydramine)

Safe if prescribed by same doctor.

In brief: Benadryl (diphenhydramine)

Safe if prescribed by same doctor.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available